# SDR DALA2015030602079

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 31-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION STR ON FWD CARGO COMPARTMENT ON STR 41L BETWEEN FRAME 31 TO FRAME 34,  L=1", W=0.5", D=0.003" .  REPLACED STR LOCATED ON FWD CARGO COMPARTMENT ON STR 41L BETWEEN FRAME 31 TO FR 34 IAW SRM 51-72-11 AND DWG 
D53231626.
